# SDR ASOA20130506035

- Difficulty date: May 6, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 28,010 hours, 22,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Emegency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT NOT ARMED MESSAGE APPEARED WITH NO REASON.  REPORTED 2 EMERGENCY LIGHTS WOULD NOT TURN ON.  MX INSPECTED AND RESET ACFT SYS AND OPS CHECKS WERE GOOD.  NO DEFECT FOUND.
